# SDR ASAA0640070

- Difficulty date: January 26, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND R2 DOOR ENTRY SILL PLATE CORRODED.  REPLACED IAW B737-400 SRM 51-40-02 FIG 3 PARAGRAPH 7D.  (M)
